Differential Equations

, Volume 55, Issue 10, pp 1384–1389 | Cite as

Dezin Problem for an Equation of the Mixed Type with a Power-Law Degeneracy

  • K. B. SabitovEmail author
Partial Differential Equations


We study a boundary value problem with periodicity conditions and with a nonlocal Dezin condition for a mixed elliptic-hyperbolic equation in a rectangular domain with power-law degeneracy on the transition line. Necessary and sufficient conditions for the uniqueness of the solution are established, the uniqueness of the solution being proved based on the completeness of the system of eigenfunctions of a one-dimensional eigenvalue problem. The solution is constructed in the form of a series. The problem of small denominators occurs when justifying the convergence of the series. Under some conditions imposed on the given parameters and functions, the convergence of the series is proved in the class of regular solutions.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Dezin, A.A., On the solvable extensions of partial differential operators, Outlines Joint Sov.-Am. Symp. Part. Diff. Equat., Novosibirsk, 1963, pp. 65–66.Google Scholar
  2. 2.
    Nakhusheva, Z.A., On a nonlocal problem of A.A. Dezin for the Lavrent’ev-Bitsadze equation, Differ. Equations, 2009, vol. 45, no. 8, pp. 1223–1228.MathSciNetCrossRefGoogle Scholar
  3. 3.
    Nakhusheva, Z.A., Nelokal’nye kraevye zadachi dlya osnovnykh i smeshannykh tipov differetsial’nykh uravnenii (Nonlocal Boundary Value Problems for Basic and Mixed Types of Differential Equations), Nal’chik, 2011.Google Scholar
  4. 4.
    Sabitov, K.B. and Novikova, V.A., Nonlocal Dezin’s problem for Lavrent’ev-Bitsadze equation, Russ. Math., 2016, vol. 60, no. 6, pp. 52–62.CrossRefGoogle Scholar
  5. 5.
    Sabitov, K.B. and Gushchina, V.A., A.A. Dezin’s problem for inhomogeneous Lavrent’ev-Bitsadze equation, Russ. Math., 2017, vol. 61, no. 3, pp. 31–43.CrossRefGoogle Scholar
  6. 6.
    Arnol’d, V.I., Small denominators. I: Mappings of the circumference onto itself, Izv. Akad. Nauk SSSR. Ser. Mat., 1961, vol. 25, pp. 21–86; English transl.: Am. Math. Soc. Transi. II. Ser., 1965, vol. 46, pp. 213–284.MathSciNetGoogle Scholar
  7. 7.
    Sabitov, K.B., Dirichlet problem for mixed-type equations in a rectangular domain, Dokl. Math., 2007, vol. 75, no. 2, pp. 193–196.MathSciNetCrossRefGoogle Scholar
  8. 8.
    Sabitov, K.B. and Sidorenko, O.G., Problem with periodicity conditions for a degenerating equation of mixed type, Differ. Equations, 2010, vol. 46, no. 1, pp. 108–116.MathSciNetCrossRefGoogle Scholar
  9. 9.
    Moiseev, E.I., On the solution of a nonlocal boundary value problem by the spectral method, Differ. Equations, 1999, vol. 35, no. 8, pp. 1105–1112.MathSciNetzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2019

Authors and Affiliations

  1. 1.Sterlitamak BranchInstitute for Strategic Studies, BashkortostanSterlitamakRussia
  2. 2.Sterlitamak BranchBashkir State University, BashkortostanSterlitamakRussia

Personalised recommendations